# SDR ASAA2016090217910

- Difficulty date: September 2, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 31,626 hours, 9,677 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Light
- Condition: False Activation
- Location: Nr 2
- Part time: 55,364 hours, 22,827 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK BLEED OFF STAYED ILLUMINATED.   BLEED TRIP DID NOT RESET PER QRH. LIGHT CAME ON BETWEEN 6000-7000 FEET BEFORE LANDING.  ACFT GROUNDED. PERFORMED TASK CARD NG-36WC-00001. NO DEFECTS NOTED. DUE TO HISTORY REMOVED AND REPLACED RT PRE COOLER CONTROL VALVE SENSOR IAW AMM AMM 36-12-03-000/400-801 AND RT 450 DEG THERMOSTAT IAW B737-800 AMM 36-11-05-000/400-801. LEAK CHECK GOOD. PERFORMED ENGINE MAINTENANCE RUN -HIGH POWER 10 MIN FOR ETOPS VERIFICATION. NO R/H BLEED TRIP. PERFORMED ENGINE BLEED AIR CROSSOVER OPERATIONAL TEST REF B737-800 AMM 36-11-00-710-801. NO DEFECTS NOTED.
